# SDR HNAA2016022200047

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 67,406 hours, 75,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 253
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AT BS 253.40, BETWEEN STR 28 AND 30.  R & R RIVETS, STRAP AND EXISTING PATCH AT BS 240-5.  COMPLIED WITH STEPS 1 THRU 6B OF EA15-2016-024. REPAIRED SKIN AT BS 253.40 BETWEEN STR 28 AND 30 IAW E08-53-16-0098.
